HORRIBLE Headaches… Side effect of Meridia or From Weight Loss or Not Related?

I have been plagued with migraine headache since Friday ( 5 days now) , though Sunday was okay. I get a migraine about once every two years and usually for day or so. This has been awful My neck really hurts, sensitive to sound and light, etc.

I took Tylenol #3 Sunday and they worked but I hate feeling “stoned” took a Migraine Relief tab from Target this afternoon- which has made me feel weird- headache kind of gone.. neck still kills. I have bad reaction to any kind of caffeine- which this has in it- so not pleasant on top the raciness from Meridia…

I have been trying to find out if Meridia is causing the headache. Pharmacist says that in testing 12% on placebo reported headache and 15% on the Meridia reports headache and he doubted that was it. Was also trying to find out if weight loss could be causing it..
I have been dizzy and nauseous as well- that I usually get from migraine as well, though. I was thinking that toxins in fat cells maybe flushing my system- if that makes sense.
My muscle are aching and I just feel crappy. Maybe from lack of sleep? I am having rough time sleeping- maybe getting 5 hours a night and I really need 7/8.
See doctor next week so will ask him about it. Getting some testing done and need to make time to get all the blood work and liver ultrasounds completed.

If any one knows if you can get severe headaches from weight loss- PLEASE let me know :-)

Thanks!


Warning: count(): Parameter must be an array or an object that implements Countable in /homepages/29/d109497527/htdocs/BARIATRICTALK/wp-includes/class-wp-comment-query.php on line 399

One thought on “HORRIBLE Headaches… Side effect of Meridia or From Weight Loss or Not Related?”

  1. Linda: I’ve been reading your blog for a couple months now – thank you for sharing your journey. The first thing I thought of when you mentioned the headaches was sugar withdrawl. I had this same problem when I gave up sweets and again when I gave up simple carbs. It lasted for a couple weeks then just went away. However, since you’ve been doing Meridia for a while now and following a good diet plan, it seems strange that you would suddenly be getting headaches. I hope your doctor can figure out what’s going on. Hope you’re feeling better today. ~Pam

Leave a Reply

Your email address will not be published.